International Journal of Partial Differential Equations and Applications
ISSN (Print): 2376-9548 ISSN (Online): 2376-9556 Website: http://www.sciepub.com/journal/ijpdea Editor-in-chief: Mahammad Nurmammadov
Open Access
Journal Browser
Go
International Journal of Partial Differential Equations and Applications. 2015, 3(1), 12-19
DOI: 10.12691/ijpdea-3-1-3
Open AccessArticle

The Approximate Solutions of the stochastic Generalized Swift-Hohenberg Equation with Neumann Boundary Conditions

E. M Elabbasy1, Wael W. Mohammed1 and Mahmoud A. Nagy1,

1Department of Mathematics, Faculty of Science, Mansoura University, Egypt

Pub. Date: February 10, 2015

Cite this paper:
E. M Elabbasy, Wael W. Mohammed and Mahmoud A. Nagy. The Approximate Solutions of the stochastic Generalized Swift-Hohenberg Equation with Neumann Boundary Conditions. International Journal of Partial Differential Equations and Applications. 2015; 3(1):12-19. doi: 10.12691/ijpdea-3-1-3

Abstract

We consider the stochastic Generalized Swift-Hohenberg (GSSH) equation with respect to Neumann boundary conditions on the interval [0, π] in this form Our aim of this paper is to approximate the solutions of (GSSH) via the amplitude equation with quintic term.

Keywords:
Generalized Swift-Hohenberg equation Neumann boundary conditions amplitude equations time-scales

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. C. Cross and P. C. Hohenberg. Pattern formation outside of equilibrium, Rev. Mod. Phys. 65: 581.1112, (1993).
 
[2]  P. C. Hohenberg and J.B. Swift. Effects of additive noise at the onset of Rayleigh-Bénard convection, Physical Review A, 46:4773.4785, (1992).
 
[3]  D Blömker, M Hairer, and G A. Pavliotis. Stochastic Swift-Hohenberg Equation Near A Change of Stability, Proceedings of Equadiff-11. pp. 27.37, (2005).
 
[4]  D Blömker, M Hairer, and G A. Pavliotis. Proc. Appl. Math. Mech. 5, 611. 612, (2005).
 
[5]  D Blömker and W W. Mohammed. Amplitude equations for SPDEs with cubic nonlinearities, Stochastics: An International Journal of Probability and Stochastic Processes. 1.35, (2011).
 
[6]  W W. Mohammed, D Blömker and K Klepel. Multi-scale analysis of SPDEs with degenerate additive noise, J. Evol. Equ. 273-298, (2013).
 
[7]  J. Weidmann. Linear operators in Hilbert spaces, volume 68 of Graduate Texts in Mathematics. Springer-Verlag, New York, (1980). Translated from the German by Joseph Szücs.
 
[8]  A.Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Applied Mathematical Sciences, vol. 44. Springer, New York (1983).